# SDR SIMA20140305024

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER NUTPLATE HOLES HAVE SURFACE CORROSION.  REPAIRED BAGGAGE DOOR LOWER NUTPLATE HOLES IAW ERS-EM-5200-104.
